# SDR ABXA080215

- Difficulty date: August 5, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 59,164 hours, 55,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 11468
- Condition: Discharged
- Location: Emergency Light
- Part time: 182 hours, 180 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED COCKPIT EMERGENCY BATTERY PACK IAW DC9 MM 33-51-00.  OPS CHECKED GOOD.  (S)
